[1] Aniol, G., On the Rate of Convergence of Some Discrete Operators,
Demonstratio Mathematica 27 (1994), No. 2, 367–377.
MR 95i:41042
MR1305236
[2]
Aniol, G., On the Rate of Pointwise Convergence of the Kantorovich-type Operators,
Fasciculi Mathematici 29 (1999), 5–15.
MR 2000m:41022
MR1724461
[3]
Bastien, G. and
Rogalski, M., Convexité, complète monotonie et inégalités sur les fonctions zêta et gamma, sur les fonctions des opérateurs de Baskakov et sur des fonctions arithmétiques,
Canadian J. Math. 54 (2002), 5, 916–944.
MR 2003i:11121
MR1924708
[4]
Bojanic, R. and
Khan, M. K., Rate of Convergence of Some Operators of Functions with Derivatives of Bounded Variation,
Atti. Sem. Mat. Fis. Univ. Modena,
39 (1991), 495–512.
MR 93d:41021
MR1150794
[5]
Bojanic, R. and
Vuilleumier, M., On the Rate of Convergence of Fourier-Legendre Series of Functions of Bounded Variation,
Journal of Approximation Theory,
31 (1981), 67–79.
MR 82j:42018
MR0619808
[6]
Cheng, F., On the Rate of Convergence of Bernstein Polynomials of Functions of Bounded Variation,
Journal of Approximation Theory,
39 (1983), 259–274.
MR 85g:41014
MR0720941
[7]
Derriennic, M. M., Sur l’approximation des fonctions intégrables sur [0, 1] par des polynômes de Bernstein modifiés,
Journal of Approximation Theory,
31 (1981), 325–343.
MR 82m:41044
MR0628516
[8]
Guo, S., On the Rate of Convergence of the Integrated Meyer—König and Zeller Operators for Functions of Bounded Variation,
Journal of Approximation Theory,
56 (1989), 245–255.
MR 90g:41031
MR0990339
[9]
Gupta, V., A note on the rate of convergence of Durrmeyer type operators for functions of bounded variation,
Soochow J. Math. 23 (1997), 1, 115–118.
MR 97i:41033
MR1436428
[10]
Gupta, V., Inequality Estimate on Durrmeyer Type Operators,
Nonlinear Funct. Anal. & Appl. 7 (2002), No. 3, 481–494.
MR 2003i:41026
MR1946477
[11]
Gupta, V. and
Abel, U., On the rate of convergence of Bézier variant of Szász—Durrmeyer operators,
Analysis in Theory and Applications 19 (2003), 1, 81–88.
MR 2004f:41025
MR1996355
[12]
Gupta, V. and
Arya, K. V., On the Rate of Pointwise Convergence of Modified Baskakov Type Operators for Functions of Bounded Variation,
Kyungpook Math. J. 38 (1998), 283–291.
MR 99m:41039
MR1665856
[13]
Gupta, V. and
Pant, R. P., Rate of Convergence for the Modified Szász-Mirakyan Operators on Functions of Bounded Variation,
Journal of Mathematical Analysis and Applications 233 (1999), 476–483.
MR 2000c:41030
MR1689649
[14]
Heilmann, M. and
Müller, M. W., On simultaneous approximation by the method of Baskakov Durrmeyer operators,
Numerical Functional Analysis and Optimization 10 (1989), 127–138.
MR 90f:41024
MR0978807
[15]
Khan, M. K., On the Rate of Convergence of Bernstein Power Series for Functions of Bounded Variation,
Journal of Approximation Theory 57 (1989), 90–103.
MR 90d:41043
MR0990806
[16]
Sahai, A. and
Prasad, G., On the Rate of Convergence for Modified Szász-Mirakyan Operators on Functions of Bounded Variation,
Publications de l’Institut Mathématique, Beograd 53(
67) (1993), 73–80.
MR 95m:41039
MR1319758
[17]
Zeng, X. M., Bounds for Bernstein Basis Functions and Meyer—König Zeller Basis Functions,
Journal of Mathematical Analysis and Applications 219 (1998), 364–376.
MR 98m:41042
MR1606338
[18]
Zeng, X. M. and
Chen, W., On the Rate of Convergence of the Generalized Durrmeyer Type Operators for Functions of Bounded Variation,
Journal of Approximation Theory 102 (2000), 1–12.
MR 2001b:41002
MR1736042